| Model Number |
VTICM5_13.2 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/28/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A2 - unk.A3 - unk.A4 - unk.A5 - unk.A6 - unk.B3 - unk.D2 - product code: unk (esubmitter software does not allow for a blank or 'unk' entry).D4 - unk.D6a - unk.H4 - unk.Claim#: (b)(4).
Event or Problem Description
The reporter indicated that an implantable collamer lens was implanted into the patient's left eye(os).High vault was observed.Lens remains implanted.Additional information has been requested but none has been forthcoming.
Event or Problem Description
The reporter indicated that the surgeon implanted a 13.2mm vticm513.2, -12.0/1.0/081 (sphere/cylinder/axis), implantable collamer lens into the patient's left eye (os) on (b)(6) 2023.Excessive vault was observed.The lens remains implanted.Cause of the event is reported as unknown.Additional information has been requested but none has been forthcoming.
Additional Manufacturer Narrative
Additional information: claim# (b)(4).